specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
This product contains ibuprofen 200 mg, a proven Non-Steroidal Anti-Inflammatory Drug (NSAID) similar to Advil Ibuprofen Tablets, providing effective pain relief and fever reduction.
Proven to relieve pain and reduce fever without a prescription, this product is ideal for managing tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps, and minor aches and pains from the common cold.
Amazon Basic Care Ibuprofen Tablets 200 mg are designed to provide strong relief for tough pain. No prescription is needed, making it a convenient and accessible option for adults and children 12 years and over.
Trust in the proven effectiveness of coated Amazon Basic Care Ibuprofen Tablets 200 mg. When pain strikes, these tablets are ready to provide the relief you need to keep going.
Ibuprofen is the number one doctor-recommended OTC active ingredient for back pain, as indicated by a survey of U.S. physicians conducted by an independent market research firm.
This product may be manufactured in India or the U.S., ensuring reliable and high-quality production.
MORE FROM Clearance-16